# SDR AALA20160301007

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,914 hours, 7,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT LAVATORY VENT PORT.  INSTALLED DOUBLER & TRIPLER REPAIR IAW EA 258440.  ACFT IN BASE MX.
